Translator Disclaimer
November 2019 Uniqueness of the Common Invariant Density and the Convergence of the Fixed Point Iteration
Peter M. Uhl, Hannah Bohn, Noah H. Rhee
Missouri J. Math. Sci. 31(2): 113-120 (November 2019). DOI: 10.35834/2019/3102113

Abstract

In [6] we have shown that the Frobenius-Perron operators associated with a one parameter family of piecewise linear chaotic maps have a common invariant (fixed) density map. In this paper we show the uniqueness of the common invariant density map and analyze the corresponding fixed point algorithm.

Citation

Download Citation

Peter M. Uhl. Hannah Bohn. Noah H. Rhee. "Uniqueness of the Common Invariant Density and the Convergence of the Fixed Point Iteration." Missouri J. Math. Sci. 31 (2) 113 - 120, November 2019. https://doi.org/10.35834/2019/3102113

Information

Published: November 2019
First available in Project Euclid: 16 November 2019

zbMATH: 07276118
MathSciNet: MR4032188
Digital Object Identifier: 10.35834/2019/3102113

Subjects:
Primary: 37A05
Secondary: 47B99

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • November 2019
Back to Top